Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Myfacehurts

Started Using Aha+

I've started using the AHA+.. two days in andy dead skin flaked off. I'm loving the results but my face stings too much to use any BP or anymore of the AHA+, iit stings when i put on moisturizer too but not as bad. Am i supposed to be eexperiencing this or do i stop using everything?

Share this post


Link to post
Share on other sites

you started off too quickly. first start off by mxing the moisturizer with the Aha and applying that twice a week which means every 3 days. Then bump it up to every 2 days. You want to build up tolerance so you dont irritate your skin! Good luck and also i would take like a one day break from the bp becuz it seems u irritated ur face

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×